# SDR SWAA2021081806873

- Difficulty date: August 7, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 16,465 hours, 7,264 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 AFT STRUT FAIRING CRACKED ON AFT INBD FITTING / STOPPED DRILLED CRACK ON #2 AFT STRUT FAIRING ON AFT INBD FITTING PER EA 20-154-01348
